# SDR 2008UALA01168

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,414 hours, 35,112 cycles
- Engine: Ge CFM56*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Rod
- Part number: 69600817
- Condition: Faulty
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TAB CONTROL RODS ARE FAULTY.  REPLACED CONTROL RODS
